MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. SAFSITE®; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. SAFSITE®; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 415068
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: reason of complaint: safesite valve leaking after disconnection.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) sample in open packaging, and two (2) photographs were provided for evaluation.The provided photographs were visually evaluated, and it was observed that the packaging of the go medical industries pty ltd triple lumen v-set was included, along with the back of a blister from an unidentified product.As these items are not manufactured by b.Braun, the reported defect cannot be properly assessed, based on the photographs provided.Thereafter, the received sample was evaluated, and no evidence of damage was noted.Leakage testing was performed, and the sample passed within specification.Based on the investigation findings, the reported defect was not confirmed to be attributed to the manufacturing process.A review of the device history record (dhr) was performed for the reported lot number and no abnormalities or non-conformance's were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
SAFSITE®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
8334251464
MDR Report Key23563849
Report Number2521402-2025-01446
Device Sequence Number15983361
Product Code FPA
UDI-Device Identifier04022495769862
UDI-Public(01)04022495769862
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K942988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number415068
Device Lot Number0062011039
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date11/15/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown